MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual
Model Number SIR-10300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event involved no threat to public health and no death or serious injury to the patient.The ifu has precautions for handling radiation.Two lot numbers were provided in the complaint.Sirtex was unable to determine which or if it was both batch numbers that malfunctioned.A batch record review was performed and did not result in any abnormal findings for either batch.A retrospective mdr will be filed out of an abundance of caution due to the potential for serious injury should the device leak and the full dose not be able to be administered.
 
Event or Problem Description
Following the completion of the administration, a small puddle of liquid underneath the "y" connection on the delivery set was identified.Once the microcatheter, d-vial, and delivery set were removed, the lid to the siros dome was placed on top of the base.The siros delivery dome was then surveyed and results came back hot.The siros delivery dome was then placed into an appropriate decay location.

Brand Name
SIROS DELIVERY SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
shop 6, 207 pacific highway
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
floor 2
woburn, MA 01801
MDR Report Key22873071
Report Number9710358-2025-00006
Device Sequence Number20284478
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)241129(17)261129(10)10556145
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10300
Device Lot Number10556145, 10556146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown